Newsclip®: [Health] FDA Warns About Rare but Serious Skin Reactions With Olanzapine - Pharmacy Practice News

"Olanzapine is an antipsychotic medication that has been around for quite awhile, but the FDA recently linked it to DRESS, which can be a fatal drug reaction ...", www.pharmacypracticenews.com


0 comments | 1 clip

advertisement

 

Last clipped by


Hey! Thanks for checking out Newsclip®!

Click on this Trending Newsclip® Stack to read other top media reports on this topic.

Be sure to clip to your personal newspaper, like, comment and share!

Newsclip® is the leader of Social News Discovery®.
Feedback



Welcome to the Newsclip® beta release!

Please enjoy the site during our beta phase and provide us with feedback on suggestions and issue details. Please remember that we are still in beta and there will be issues and site changes during this time.

Newsclip® the leading Online Social Newspaper, find trending articles through Social News Discovery®!

Invite Friends to Newsclip®

Invite your Facebook friends to follow you!

You can reopen the "Getting Started Tutorial" dialog from within the About menu in the top right corner.